# SDR COMA0060403

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 16,710 hours, 16,220 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P288
- Condition: Malfunctioned
- Location: Aft
- Part time: 6,562 hours, 9,539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D, F

## Discrepancy

AFTER PUSH BACK APU STOPPED, PULLED BACK INTO GATE.  TOLD APU ON FIRE, PERFORMED APU FIRE PROCEDURES.  REPLACED APU.
